# SDR CA970520012

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: 7823011
- Condition: Cracked
- Location: Prop
- Part time: 9,861 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER REMOVED FOR UNRELATED DEICE SNAG. BEARING RACE WAS FOUND CHIPPED ON THE REAR FACE AND CRACKED PART WAY THROUGH. CRACK ORIGINATED ON EXTERNAL RADIUS (OUTER) OF RACE AND WAS PARTIALLY SEPARATED. PROPELLER HUB BEING SENT TO HAMILTON STANDARD FOR INVESTIGATION
